RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 25, Issue 1, Pages 1–17 (Mi adm639)  

RESEARCH ARTICLE

Periods of Tribonacci sequences and elliptic curves

Lyes Ait-Amraneab, Hacène Belbachira

a University of Sciences and Technology Houari Boumediene, Faculty of Mathematics, BP 32, El Alia, 16111, Bab Ezzouar, Algiers, Algeria
b École Nationale Supèrieure d'Informatique, BP 68M Oued Smar, 16270, El Harrach, Algiers, Algeria

Abstract: We will study the periods of Tribonacci sequences associated to elliptic curves. This work is motivated by a paper of Coleman et al. who did it for classical Fibonacci sequences. We are convinced that similar results modulo a deeper work are accessible. Our aim is to explore the Tribonacci case.

Keywords: elliptic curves, periods of sequences, Tribonacci sequence, generalized Fibonacci sequences, prime numbers, congruences.

Full text: PDF file (396 kB)
References: PDF file   HTML file
MSC: Primary 11B50; Secondary 11G05, 11A07, 11A41, 11B37, 11B39
Received: 28.10.2015
Revised: 25.02.2018
Language:

Citation: Lyes Ait-Amrane, Hacène Belbachir, “Periods of Tribonacci sequences and elliptic curves”, Algebra Discrete Math., 25:1 (2018), 1–17

Citation in format AMSBIB
\Bibitem{AitBel18}
\by Lyes Ait-Amrane, Hac\`ene Belbachir
\paper Periods of Tribonacci sequences and elliptic curves
\jour Algebra Discrete Math.
\yr 2018
\vol 25
\issue 1
\pages 1--17
\mathnet{http://mi.mathnet.ru/adm639}


Linking options:
  • http://mi.mathnet.ru/eng/adm639
  • http://mi.mathnet.ru/eng/adm/v25/i1/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:102
    Full text:53
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021